5 found
Order:
  1.  4
    Joseph R. Shoenfield (1967). Mathematical Logic. Reading, Mass.,Addison-Wesley Pub. Co..
  2. Joseph R. Shoenfield (1954). A Relative Consistency Proof. Journal of Symbolic Logic 19 (1):21-28.
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography   3 citations  
  3.  12
    Joseph R. Shoenfield (1972). Degrees of Unsolvability. New York, American Elsevier.
  4.  7
    Joseph R. Shoenfield (1961). The Problem of Predicativity. In Bar-Hillel, Yehoshua & [From Old Catalog] (eds.), Journal of Symbolic Logic. Jerusalem, Magnes Press, Hebrew University; 132--139.
    No categories
    Direct download  
     
    Export citation  
     
    My bibliography   9 citations  
  5.  4
    Joseph R. Shoenfield (1977). Axioms of Set Theory. In Jon Barwise & H. Jerome Keisler (eds.), Handbook of Mathematical Logic. North-Holland Pub. Co. 90.
    No categories
    Direct download  
     
    Export citation  
     
    My bibliography   3 citations